# SDR SWAA2025042854172

- Difficulty date: March 19, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE - SUPPORT LOCATED BS727C AND LBL47 UPPER CEILING AREA AT AFT CARGO COMPARTMENT 2025-204643<[01] REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BTW BS727A TO 727E+10? AND LBL47 UPPER CEILING AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9; DWG 149A9490 SHEET: 21 REV: -; DWG 149A9491 SHEET: 38 REV: - AND DWG 140A9861 SHEET: 31 REV: B. SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED  REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BTW BS727A TO 727E+10? AND LBL47 UPPER CEILING AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9; DWG 149A9490 SHEET: 21 REV: -; DWG 149A9491 SHEET: 38 REV: - AND DWG 140A9861 SHEET: 31 REV: B. SEE INDIVIDUAL SIGN OFF BELOW
